# SDR P5CA9600432

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 65B130025
- Condition: Broken
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LEFT BODY GEAR INBOARD DOOR ACTUATOR FITTING, FOUND ON BLOWN TIRE INSPECTION.  REPLACED FITTING PER BOEING SRM 51-10-01.
